Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 1, Number 2

All articles in this issue are freely accessible.

Some remarks on set theory
P. Erdös.
Proc. Amer. Math. Soc. 1 (1950), 127-141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035809
On a problem of G. Birkhoff
Tadasi Nakayama and Junji Hashimoto.
Proc. Amer. Math. Soc. 1 (1950), 141-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035279
The difference between consecutive prime numbers. IV
R. A. Rankin.
Proc. Amer. Math. Soc. 1 (1950), 143-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034800
Families of solutions of the unilateral matrix equation
James H. Bell.
Proc. Amer. Math. Soc. 1 (1950), 151-159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034363
Canonical positive definite matrices under internal linear transformations
Bernard Vinograde.
Proc. Amer. Math. Soc. 1 (1950), 159-161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034746
Note on the escalator method
Bernard Vinograde.
Proc. Amer. Math. Soc. 1 (1950), 162-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034621
The maximal regular ideal of a ring
Bailey Brown and Neal H. McCoy.
Proc. Amer. Math. Soc. 1 (1950), 165-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034757
Proof of Ramanujan’s partition congruence for the modulus $11^{3}$
Joseph Lehner.
Proc. Amer. Math. Soc. 1 (1950), 172-181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034408
A general asymptotic formula for partition functions
Nelson A. Brigham.
Proc. Amer. Math. Soc. 1 (1950), 182-191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034409
On a certain weighted partition function
Nelson A. Brigham.
Proc. Amer. Math. Soc. 1 (1950), 192-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034410
On faithful representations of Lie groups
Harish-Chandra.
Proc. Amer. Math. Soc. 1 (1950), 205-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034396
On a problem of E. Čech
J. Novák.
Proc. Amer. Math. Soc. 1 (1950), 211-214
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034816
On the factors and fiberings of manifolds
Gail S. Young.
Proc. Amer. Math. Soc. 1 (1950), 215-223
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034582
A problem on inverse mapping systems
Leon Henkin.
Proc. Amer. Math. Soc. 1 (1950), 224-225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035006
On upper semicontinuous functions
E. J. Mickle and T. Radó.
Proc. Amer. Math. Soc. 1 (1950), 226-230
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035331
A note on Peano spaces
Jean M. Boyer and D. W. Hall.
Proc. Amer. Math. Soc. 1 (1950), 231-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034572
Nonlinear networks. IV
R. J. Duffin.
Proc. Amer. Math. Soc. 1 (1950), 233-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036695
“Characteristic directions” in three-dimensional supersonic flows
N. Coburn.
Proc. Amer. Math. Soc. 1 (1950), 241-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035587
Some theorems on meromorphic functions
Yoshitomo Okada.
Proc. Amer. Math. Soc. 1 (1950), 246-249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035336
Representation of Fourier integrals as sums. II
R. J. Duffin.
Proc. Amer. Math. Soc. 1 (1950), 250-255
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034465
Inequalities concerning ultraspherical polynomials and Bessel functions
Otto Szász.
Proc. Amer. Math. Soc. 1 (1950), 256-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034902
On bounded analytic functions
Zeev Nehari.
Proc. Amer. Math. Soc. 1 (1950), 268-275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0034457
Nonlinear difference equations containing a parameter
C. F. Stephens.
Proc. Amer. Math. Soc. 1 (1950), 276-281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035380
A theorem in finite projective geometry and an application to statistics
Esther Seiden.
Proc. Amer. Math. Soc. 1 (1950), 282-286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0035032
American Mathematical Society